How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 2789
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

I have daily chills and night sweats and a tem of 97.9, No

Customer Question

I have daily chills and night sweats and a tem of 97.9
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No medication except 100 mgs of tramadol daily for arthritis pain.
JA: How long have you had the pain? What seems to make the pain better or worse?
Customer: Manageable pain since I started tramadol 4 years ago. I am in very good health for 94 years. Take only nutriants
JA: Anything else in your medical history you think the doctor should know?
Customer: I took bp medication til 2002. My stomach and legs swelled and I felt miseable and and my bp did not do much better in daily ranges no matter what i took. Life is much better without it for 14 years.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 3 months ago.


Im sorry to hear about your symptoms. Now the night sweats, chills as well as the low temeprature can be a consequence of a number of conditions. The first one which comes to mind is that you could have a thyroid disorder. This would cause the low body temperature, sweating as well as cold intolerance. It would also result in weight gain etc. A simple thyroid function test would be able to determine if this is the cause.

Another cause of this can be associated with another endocrine disorder like addison disease in which you would have decreased function of the adrenal glands. this would also cause fatigue, tiredness among several other symptoms. The diagnosis would be made with the help of several tests including urinary free cortisol levels.

Lastly the night sweats can be an indication of other underlying issues as well which would need a complete clinical examination and a full history. You might need extensive blood tests including a CBC and a chemistry profile to determine what is the actual underlying cause. I would recommend that you do have this evaluated as soon as possible by visiting your doctor.

Do you have any more questions?

Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

Expert:  Dr. Muneeb Ali replied 3 months ago.

Would you to know anything else? If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.

Related Medical Questions